# SDR FDEA200908293121

- Difficulty date: August 29, 2009
- Submitted: August 31, 2009
- Operation: Air carrier
- Aircraft: N733FD
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 715
- Aircraft time: 34,610 hours, 17,409 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960006200
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT INBD FLAP UPPER SKIN HAS 2 EA AREAS CHAFED, MAX DEPTH 0.016 INCHES, DAMAGE FOUND TO BE OUT OF LIMITS IAW SRM 57-50-00,FIG 101.  CUT OUT DAMAGED   AREA ON RT INBD FLAP UPPER SKIN AND INSTALLED FLAP SKIN/STRINGER REPAIR   BETWEEN FLAP RIBS NR 11 AND NR 12, STR NR 1 AND NR 2 IAW SRM 57-50-00, FIG 206.
